Über Radlinien und Zykloiden n.ter Stufe.

H. Horninger

Monatshefte für Mathematik (1968)

  • Volume: 72, page 335-346
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Horninger, H.. "Über Radlinien und Zykloiden n.ter Stufe.." Monatshefte für Mathematik 72 (1968): 335-346. <http://eudml.org/doc/177435>.

author = {Horninger, H.},
journal = {Monatshefte für Mathematik},
keywords = {differential geometry},
pages = {335-346},
title = {Über Radlinien und Zykloiden n.ter Stufe.},
url = {http://eudml.org/doc/177435},
volume = {72},
year = {1968},

AU - Horninger, H.
TI - Über Radlinien und Zykloiden n.ter Stufe.
JO - Monatshefte für Mathematik
PY - 1968
VL - 72
SP - 335
EP - 346
KW - differential geometry
UR - http://eudml.org/doc/177435
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.